# SDR SA04117

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Condition: Cracked
- Location: Cockpit
- Part time: 12,266 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 107 - EN ROUTE PHL - SEA, DURING CLIMB-OUT FROM PHL, THE FIRST OFFICER'S WINDSHIELD CRACKED.  FLIGHT RETURNED TO FIELD IN PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  ALSO, REPLACED THE NR 2 WINDSHIELD HEAT COMPUTER.
